# SDR DALA13042973139

- Difficulty date: August 31, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 31,510 hours, 16,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LOWER R2 DOOR SILL REMOVAL IAW 5310-4040-061. FOUND LOWER CORNER WITH CORROSION RT FRAME 68.   REPLACED LOWER CORNER IAW SRM 51-72-11 AND DWG D53480505.
